Mathematics and the biological phenomena
Main Author: | |
---|---|
Format: | Print Article |
Language: | English |
Check availability: | HBZ Gateway |
Journals Online & Print: | |
Interlibrary Loan: | Interlibrary Loan for the Fachinformationsdienste (Specialized Information Services in Germany) |
Published: |
2000
|
In: |
Aquinas
Year: 2000, Volume: 43, Issue: 2, Pages: 329-354 |
Standardized Subjects / Keyword chains: | B
Mathematics
/ Biology
|
IxTheo Classification: | CF Christianity and Science |
ISSN: | 0003-7362 |
---|---|
Contains: | In: Aquinas
|